# SDR ASAA2018091726157

- Difficulty date: September 17, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 24,968 hours, 7,278 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Tank Unit
- Part number: 2020002110307
- Condition: Failed
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 TANK UNITS 4 AND 6 ARE OUTSIDE THE PRESCRIBED UNITS - REF T/C NG-28FCD-18088-1. GROUNDED - YES. REMOVED AND REPLACED NR 1 TANK UNITS 4 AND 6 REF AMM 28-41-21. SYSTEM OPS CHECK GOOD REF AMM 28-41-00-730-801.
